Continuous venovenous hemodiafiltration along with charcoal hemoperfusion for the management of life-threatening lercanidipine and amlodipine overdose.
Аннотация
Overdose with calcium channel blockers is uncommon, but is associated with high mortality. The management includes fluid resuscitation, calcium gluconate, glucagon, vasopressors, and high-dose insulin-euglycemia therapy. We describe a rare case of massive overdose of lercanidipine with shock, refractory to conventional therapies and multi-organ failure. Charcoal hemoperfusion with continuous venovenous hemodiafiltration was then used successfully and the patient showed remarkable recovery.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.